# SDR QR9R20211012003

- Difficulty date: October 12, 2021
- Submitted: October 12, 2021
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723219692
- Aircraft time: 2,931 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Toggle
- Part number: 823UN01S4BA0A
- Condition: Faulty
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON RUN UP, HYDRAULIC TEST SWITCH "S-2 AND HOLD" DOES NOT FUNCTION. TEST FLIGHT MOC CONFIRMS HYDRAULICS CHECK S2 DOES NOT WORK. WHEN HYDRAULICS TEST SWITCH IS PLACED INTO THE S2 TEST LOCATION, HYDRAULICS ON SYSTEM #1 DOES NOT REDUCE TO AT OR NEAR 0. MAINTENANCE REPLACED HYDRAULIC TEST SWITCH IAW TM 29-30-00, 8-3.
